Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vish

Member
  • Posts

    19
  • Joined

  • Last visited

Reputation

0 Neutral
  1. In NZ our GP's can prescribe accutane, I've been to a derm before and he was keen to give me it 6 months ago but I tried topic. So this time instead of waiting for 6 weeks for an appointment I just asked my GP for it and he gave it over. So I can't really ask my derm if I should continue my course. I asked dad who use to be a doctor but he wasn't sure what to do either. Currently I've stayed on the course, my skin isn't slightly dry at all, but the pox has made my face look so yuck, it makes me
  2. Sadly It is chicken pox =[ I asked the doctor if I should continue my accutane while I have the pox, and he had no answer for me and said he wasn't sure at all =s Chicken pox seems like it's made me break out super bad, and I'm scared of scars being left behind on my face ='[
  3. I showed my mum and dad, they think it might be chicken pox. I had been complaining about severe headaches and being very tired a few days before I got Accutane, and then these boils started appearing. Going to the doctors tomorrow before school to confirm what's going on
  4. I've been on accutane for about a week now, it's my second course of it, my last one being about 5 years ago. Anyways, Since I took my first pill I've noticed that I've been getting 'pimple like things' all over my body, I assumed it was the expected purge, but a few days later they all developed into boils. My arms have about 3 each, got a few on my legs, some near my arm pits and about 5 on my scalp. My back has a mixture of boils and pimples, of which it was relatively clear post accutane.
  5. I also just ended my doxy course after 16 days into it because I felt like it would do nothing and am now taking acutane over it. (been on it twice this year already)
  6. Was just curious, I've been on Differin for about 6 months, I was still getting 1-4 pimples on my face so I asked my doctor for accutane. He gave me 10mg twice a day. Would I still get an IB? since I had one while I was on differin and I haven't missed a night of differin since I started it. Thanks in advance
  7. Thanks for the advice, very appreciated. I'll use it till Tuesday since It's a long weekend and I'll be at home so if my acne does get a bit worse I won't be ashamed of it lol. The type of acne I'm getting atm is kind of different to anything I've had before, some are white heads but others are just bumps =\ I've never had bumpy acne before that isn't red and painful. These bumps are hardly noticeable unless light is shone on my face, which makes me not want to be in the sun as I'm ashamed of t
  8. Ahk, do you think it'd be worth it to try the tea tree oil for another week or so and see if I get past the break out stage? Or just give up with it completely?
  9. I've been on differin for about 6 months now. My acne isn't bad just the occasional pimple here and there, but recently due to stress and a very bad diet of oil every day atleast twice a day for 2 weeks in a row made me have a bad breakout. I healed but a few blemishes were left, so mum gave me a new moistureizer to use http://www.thebodyshop.com.au/Product.aspx?Id=677 Its main ingredient is tea tree oil. Any ways, I'm about 6 days into using it and I'm noticing my skin appears a bit lighter,
  10. I've been on Differin for 9 weeks, most of my acne has gone just my red marks and scars remain lol Had a mild breakout recently due to massive stress and a climate change when traveling and a lot of red marks from it. Really ashamed of it so I'm not going to shave till it's all gone haha
  11. Might be a stupid question and I did spend a bit google-ing it before hand but I was wondering, do topical retinoids like Differin accelerate the healing of scars and red marks left behind by acne?
  12. OMG! Week 7 was horrible for me too! I broke out so badly and now I'm on week 8 and a half and still recovering! My cheeks are full of red marks from my break-out, IT SUCKS!
  13. Also my lips feel very dry, they feel swollen all the time and I go through a blistex tube pretty much every week, and I moisturise alot lol
  14. On my 9th week of differin now. I have a larg cyst on the left cheek that is very red and swollen and about 6 white heads in total over my face. Recently after shaving I noticed my cheeks were full of red marks and a few darker spots that look like bruises. I hardly pick at my acne and my skin tone has gotten a lot lighter since I started using differin and these marks seem noticable to me. Just wondering, anyone else experience the same? (mark wise) And since my skin is very thin atm, would the
  15. Basically I went to Sydney for a week for an all expenses paid 'Science Camp' sort of thing. I went alone without family (missed them immensely) and was stressed out The conditions in Sydney were different to Auckland, it was much colder and sunnier at the same time lol Anyways prior to leaving my face was very clear, I'd been using differin daily at night + a nutrogena cleanser every morning. During my trip my forehead was abundant in acne and i got massive white heads forming (the picture is
×